New students get 15% off a first order with code WELCOME15 Claim offer

admin 1 min read Nursing

Client Education A client with type 1 diabetes is experiencing symptoms of…

Need help with your Dosage Calculations & IV Flow case study or NCLEX preparation? Connect with a verified Nursing expert now.

Client Education A client with type 1 diabetes is experiencing symptoms of hypoglycemia during a midmorning clinic visit. The client reports feeling shaky, sweaty, and anxious. The nurse notes that the client’s blood glucose level is 65 mg/dL. What should the nurse include in the client education regarding actions to take when experiencing symptoms of hypoglycemia? Rest and recheck blood glucose in 30 minutes Administer a dose of glucagon Consume 15 grams of a fast-acting carbohydrate Eat a complex carbohydrate snack

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion